RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fedorchuk, Vitalii Vital'evich
(1942–2012)

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 62
Presentations: 2

Number of views:
This page:2880
Abstract pages:15260
Full texts:6983
References:1010
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person8279
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203282

Publications in Math-Net.Ru
2013
1. V. V. Fedorchuk, “Estimates of the dimension $(m,n)$-$\operatorname{dim}$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 4,  3–7  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:4 (2013), 177–181  scopus
2009
2. V. V. Fedorchuk, “$C$-spaces and simplicial complexes”, Sibirsk. Mat. Zh., 50:4 (2009),  933–941  mathnet  mathscinet  elib; Siberian Math. J., 50:4 (2009), 741–747  isi  scopus
2008
3. V. V. Fedorchuk, “Dimension scales of bicompacta”, Sibirsk. Mat. Zh., 49:3 (2008),  682–697  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:3 (2008), 549–561  isi  elib  scopus
2007
4. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Uspekhi Mat. Nauk, 62:2(374) (2007),  109–164  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:2 (2007), 323–374  isi  elib  scopus
2004
5. V. V. Fedorchuk, “An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different”, Mat. Sb., 195:12 (2004),  109–122  mathnet  mathscinet  zmath  elib; Sb. Math., 195:12 (2004), 1809–1822  isi  scopus
2003
6. V. V. Fedorchuk, “Fully closed mappings and their applications”, Fundam. Prikl. Mat., 9:4 (2003),  105–235  mathnet  mathscinet  zmath  elib; J. Math. Sci., 136:5 (2006), 4201–4292  elib  scopus
7. V. V. Fedorchuk, “On the Brouwer Dimension of Compact Spaces”, Mat. Zametki, 73:2 (2003),  295–304  mathnet  mathscinet  zmath; Math. Notes, 73:2 (2003), 271–279  isi
2002
8. V. V. Fedorchuk, “On some problems of topological dimension theory”, Uspekhi Mat. Nauk, 57:2(344) (2002),  139–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:2 (2002), 361–398  isi  scopus
1999
9. V. V. Fedorchuk, Yu. V. Sadovnichii, “On some topological and categorical properties of signed measures”, Fundam. Prikl. Mat., 5:2 (1999),  597–618  mathnet  mathscinet  zmath
10. V. V. Fedorchuk, “Topological completeness of spaces of measures”, Izv. RAN. Ser. Mat., 63:4 (1999),  207–223  mathnet  mathscinet  zmath  elib; Izv. Math., 63:4 (1999), 827–843  isi  scopus
11. V. V. Fedorchuk, M. Levin, E. V. Shchepin, “On Brouwer's definition of dimension”, Uspekhi Mat. Nauk, 54:2(326) (1999),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 432–433  isi  scopus
1998
12. V. V. Fedorchuk, “Tensor product of Radon probability measures is $\tau$-additive”, Fundam. Prikl. Mat., 4:1 (1998),  165–180  mathnet  mathscinet  zmath
13. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Uspekhi Mat. Nauk, 53:5(323) (1998),  73–114  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 937–974  isi  scopus
1996
14. V. V. Fedorchuk, “On transfinite and cohomological dimensions of 4-manifolds”, Tr. Mat. Inst. Steklova, 212 (1996),  193–212  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 212 (1996), 184–202
1995
15. A. V. Arkhangel'skii, V. V. Fedorchuk, “On one-to-one mappings of countably compact spaces onto Hausdorff compact spaces”, Fundam. Prikl. Mat., 1:4 (1995),  871–880  mathnet  mathscinet  zmath
16. V. V. Fedorchuk, “A differentiable manifold with non-coinciding dimensions under the continuum hypothesis”, Mat. Sb., 186:1 (1995),  149–160  mathnet  mathscinet  zmath; Sb. Math., 186:1 (1995), 151–162  isi
1992
17. V. V. Fedorchuk, V. V. Filippov, “Manifolds with noncoinciding inductive dimensions”, Mat. Sb., 183:9 (1992),  29–44  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:1 (1994), 25–36  isi
18. V. V. Fedorchuk, “On barycentrically open bicompacta”, Sibirsk. Mat. Zh., 33:6 (1992),  205–210  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 1135–1139  isi
19. V. V. Fedorchuk, “On infinite iterations of metrizable functors”, Trudy Mat. Inst. Steklov., 193 (1992),  197–202  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 219–223
1991
20. V. V. Fedorchuk, A. A. Odintsov, “Theory of continua. I”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 29 (1991),  63–119  mathnet  mathscinet  zmath; J. Math. Sci., 71:2 (1994), 2329–2363
21. V. V. Fedorchuk, “Probability measures in topology”, Uspekhi Mat. Nauk, 46:1(277) (1991),  41–80  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:1 (1991), 45–93  isi
1990
22. V. V. Fedorchuk, “Triples of infinite iterates of metrizable functors”, Izv. Akad. Nauk SSSR Ser. Mat., 54:2 (1990),  396–417  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:2 (1991), 411–433
23. M. M. Zarichnyi, V. V. Fedorchuk, “Covariant functors in categories of topological spaces”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 28 (1990),  47–95  mathnet  mathscinet  zmath; J. Soviet Math., 53:2 (1991), 147–176
24. V. V. Fedorchuk, “On the softness of maps of subsets of locally convex spaces”, Uspekhi Mat. Nauk, 45:2(272) (1990),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:2 (1990), 212–213  isi
1988
25. V. V. Fedorchuk, “Principles of dimension theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 17 (1988),  111–224  mathnet  mathscinet  zmath
26. A. V. Arkhangel'skii, V. V. Fedorchuk, “Basic concepts and constructions of general topology”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 17 (1988),  5–110  mathnet  mathscinet  zmath
27. V. V. Fedorchuk, “Multivalued retractions and characterizations of $n$-soft mappings”, Tr. Mosk. Mat. Obs., 51 (1988),  169–207  mathnet  mathscinet  zmath
1987
28. V. V. Fedorchuk, “Factorization lemma for open maps of compacta”, Mat. Zametki, 42:1 (1987),  101–114  mathnet  mathscinet  zmath; Math. Notes, 42:1 (1987), 567–574  isi
1986
29. S. A. Bogatyi, V. V. Fedorchuk, “Theory of retracts, and infinite-dimensional manifolds”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 24 (1986),  195–270  mathnet  mathscinet  zmath; J. Soviet Math., 44:3 (1989), 372–423
30. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Uspekhi Mat. Nauk, 41:6(252) (1986),  121–159  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:6 (1986), 149–197  isi
31. V. V. Fedorchuk, “Trivial bundles of spaces of probability measures”, Mat. Sb. (N.S.), 129(171):4 (1986),  473–493  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:2 (1987), 485–505
1984
32. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Uspekhi Mat. Nauk, 39:5(239) (1984),  169–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:5 (1984), 199–249  isi
1982
33. V. V. Fedorchuk, “Exponentials of Peano continua – fiberwise version”, Dokl. Akad. Nauk SSSR, 262:1 (1982),  41–44  mathnet  mathscinet  zmath
34. V. V. Fedorchuk, “On open maps”, Uspekhi Mat. Nauk, 37:4(226) (1982),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 111–112  isi
1981
35. V. V. Fedorchuk, “Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds”, Uspekhi Mat. Nauk, 36:3(219) (1981),  177–195  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:3 (1981), 211–233  isi
1980
36. V. V. Fedorchuk, “Probability measures and absolute retracts”, Dokl. Akad. Nauk SSSR, 255:6 (1980),  1329–1333  mathnet  mathscinet  zmath
37. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Uspekhi Mat. Nauk, 35:3(213) (1980),  112–121  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 131–143  isi
1979
38. B. A. Pasynkov, V. V. Fedorchuk, V. V. Filippov, “Dimension theory”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 17 (1979),  229–306  mathnet  mathscinet  zmath; J. Soviet Math., 18:5 (1982), 789–841
1978
39. V. V. Fedorchuk, “On ordered sets”, Dokl. Akad. Nauk SSSR, 240:2 (1978),  280–282  mathnet  mathscinet  zmath
40. V. V. Fedorchuk, “Infinite-dimensional compact Hausdorff spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978),  1162–1178  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:2 (1979), 445–460  isi
41. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Uspekhi Mat. Nauk, 33:3(201) (1978),  3–48  mathnet  zmath; Russian Math. Surveys, 33:3 (1978), 1–53
1977
42. V. V. Fedorchuk, “On the dimension of $\kappa$-metrizable bicompacta, in particular Dugundji spaces”, Dokl. Akad. Nauk SSSR, 234:1 (1977),  30–33  mathnet  mathscinet  zmath
43. V. V. Fedorchuk, “On $\pi$-sets”, Dokl. Akad. Nauk SSSR, 233:6 (1977),  1060–1063  mathnet  mathscinet  zmath
1976
44. V. V. Fedorchuk, “Fully closed mappings and the consistency of some theorems of general topology with the axioms of set theory”, Mat. Sb. (N.S.), 99(141):1 (1976),  3–33  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:1 (1976), 1–26  isi
1975
45. V. V. Fedorchuk, “On the cardinality of hereditarily separable compact Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 222:2 (1975),  302–305  mathnet  mathscinet  zmath
46. V. V. Fedorchuk, “Compatibility of some theorems of general topology with the axioms of set theory”, Dokl. Akad. Nauk SSSR, 220:4 (1975),  786–788  mathnet  mathscinet  zmath
47. V. V. Fedorchuk, “A compact Hausdorff space all of whose infinite closed subsets are $n$-dimensional”, Mat. Sb. (N.S.), 96(138):1 (1975),  41–62  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:1 (1975), 37–57
1974
48. V. V. Fedorchuk, “Compact spaces without canonically correct sets”, Dokl. Akad. Nauk SSSR, 218:1 (1974),  50–53  mathnet  mathscinet  zmath
49. V. V. Fedorchuk, “On dimensional components of compact spaces”, Dokl. Akad. Nauk SSSR, 215:2 (1974),  289–292  mathnet  mathscinet  zmath
1973
50. V. V. Fedorchuk, “Compact spaces without intermediate dimensions”, Dokl. Akad. Nauk SSSR, 213:4 (1973),  795–797  mathnet  mathscinet  zmath
51. V. V. Fedorchuk, “On a problem of A. N. Tihonov”, Dokl. Akad. Nauk SSSR, 210:6 (1973),  1297–1299  mathnet  mathscinet  zmath
1972
52. V. V. Fedorchuk, “Baire's theorem for $H$-closed spaces”, Uspekhi Mat. Nauk, 27:6(168) (1972),  254  mathnet  mathscinet  zmath
53. V. V. Fedorchuk, “On $H$-closed extensions of $\theta$-proximity spaces”, Mat. Sb. (N.S.), 89(131):3(11) (1972),  400–418  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:3 (1972), 407–424
1971
54. V. V. Fedorchuk, “An example of a homogeneous bicompactum with noncoincident dimensions”, Dokl. Akad. Nauk SSSR, 198:6 (1971),  1283–1286  mathnet  mathscinet  zmath
1970
55. V. V. Fedorchuk, “Uniform spaces and perfect irreducible mappings of topological spaces”, Dokl. Akad. Nauk SSSR, 192:6 (1970),  1228–1230  mathnet  mathscinet  zmath
1969
56. V. V. Fedorchuk, “Strongly closed mappings”, Dokl. Akad. Nauk SSSR, 187:1 (1969),  47–49  mathnet  mathscinet  zmath
57. V. V. Fedorchuk, “Mappings which do not lower the dimension”, Dokl. Akad. Nauk SSSR, 185:1 (1969),  54–57  mathnet  mathscinet  zmath
1968
58. V. Fedorchuk, “Bicompacta with noncoinciding dimensionalities”, Dokl. Akad. Nauk SSSR, 182:2 (1968),  275–277  mathnet  mathscinet  zmath
59. V. Fedorchuk, “$\theta$-proximities and $\theta$-absolutes”, Dokl. Akad. Nauk SSSR, 180:3 (1968),  546–549  mathnet  mathscinet  zmath
60. V. V. Fedorchuk, “Ordered proximity spaces”, Mat. Zametki, 4:6 (1968),  659–667  mathnet  mathscinet  zmath; Math. Notes, 4:6 (1968), 887–890
61. V. V. Fedorchuk, “Perfect irreducible mappings and generalized proximities”, Mat. Sb. (N.S.), 76(118):4 (1968),  513–536  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:4 (1968), 489–508
1967
62. V. Fedorchuk, “$\theta$-spaces and perfect irreducible mappings of topological spaces”, Dokl. Akad. Nauk SSSR, 174:4 (1967),  757–759  mathnet  mathscinet  zmath
1966
63. V. V. Fedorchuk, “Ordered spaces”, Dokl. Akad. Nauk SSSR, 169:4 (1966),  777–780  mathnet  mathscinet  zmath

2002
64. V. M. Buchstaber, A. V. Zarelua, A. A. Mal'tsev, E. F. Mishchenko, E. A. Morozova, S. P. Novikov, V. I. Ponomarev, M. M. Postnikov, E. G. Sklyarenko, V. V. Fedorchuk, “Yurii Mikhailovich Smirnov (on his 80th birthday)”, Uspekhi Mat. Nauk, 57:2(344) (2002),  203–207  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:2 (2002), 431–436  isi
1992
65. A. V. Arkhangel'skii, B. A. Pasynkov, V. I. Ponomarev, V. V. Fedorchuk, S. P. Gul'ko, V. I. Malykhin, A. L. Semenov, E. V. Shchepin, G. P. Amirdzhanov, A. P. Kombarov, D. V. Ranchin, V. V. Uspenskii, L. B. Shapiro, A. P. Shostak, “Boris Émil'evich Shapirovskii (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:6 (1992), 199–201  isi

Presentations in Math-Net.Ru
1. The transfinite Lebesgue dimension (m,n)-dim
N. N. Martynchuk, V. V. Fedorchuk, A. T. Fomenko
Modern geometry methods
April 17, 2013 18:30
2. О симплициальной размерности
V. V. Fedorchuk
International Topological Conference "Alexandroff Readings"
May 22, 2012 09:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019